3 doctors weighed in:

My daughter is 13. She received her 3rd gardasil shot about 2wks ago. She has a knot in her arm, diarrhea & cramps. ?

3 doctors weighed in
Dr. Robert Killian
General Practice
1 doctor agrees

In brief: Injection infection

It sounds like she has an infection at the site of injection and is overdue for a visit to the doctor.

In brief: Injection infection

It sounds like she has an infection at the site of injection and is overdue for a visit to the doctor.
Dr. Robert Killian
Dr. Robert Killian
Thank
Dr. Wayne Ingram
Obstetrics & Gynecology
1 doctor agrees

In brief: M.D. visit needed

Have the md who gave her the shots, check out the knot and examine her to be sure all is well.

In brief: M.D. visit needed

Have the md who gave her the shots, check out the knot and examine her to be sure all is well.
Dr. Wayne Ingram
Dr. Wayne Ingram
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors